# SDR RAIA00301007

- Difficulty date: January 5, 2003
- Submitted: January 19, 2003
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 15,813 hours, 15,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX- STL SECTION OF EMERGENCY PATH LIGHTS INOP.  RE-SECURED CONNECTOR TO CENTER SECTION OF EMERGENCY PATH LIGHTS, OPS CHECK OK.
